Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone tried Yaz? (BC)

I have an appt with my gyno on the 19th. I am looking into trying the new birth control, Yaz. I heard that its great for PMDD and also acne.

So is anyone on it, or has been on it that can offer advice? Any side effects that you dealt with?

Please, anything is better than nothing! lol

Answer Question
 
sarah6183

Asked by sarah6183 at 11:26 PM on Feb. 9, 2009 in Health

Level 1 (0 Credits)
Answers (10)
  • i HATED it, it made me so depressed
    aliciatron

    Answer by aliciatron at 11:28 PM on Feb. 9, 2009

  • I used Yaz. And before that I used Yazmin, think it was the same thing. I loved it. Used it for years and years. But it all has to do with your body chemistry. But I think it's the most common one out there.
    MissHeidi0304

    Answer by MissHeidi0304 at 11:29 PM on Feb. 9, 2009

  • Oh wow did it? I thought it was supposed to help with that? So, if I can ask, was there any BC you were on that worked better?
    sarah6183

    Answer by sarah6183 at 11:30 PM on Feb. 9, 2009

  • Reason i am interested in it was cause i keep seeing commericials about how its supposed to help with PMDD which I have. Supposively its the only one that can help with that...
    sarah6183

    Answer by sarah6183 at 11:31 PM on Feb. 9, 2009

  • for some reason the only BC that has never had any weird effects on me was ortho tricyclen, which is weird because its not low dose! but everyone is different
    aliciatron

    Answer by aliciatron at 11:31 PM on Feb. 9, 2009

  • I loved yaz.(stop it to get pregnant)my period was half as long 3-4days no side effects for me.my doctor had me on yazmin for awhile before he put me on yaz to see how my boby would reacted to bc.
    momangel05

    Answer by momangel05 at 11:46 PM on Feb. 9, 2009

  • I just got put on it early this month. I'll have my first period on Yaz in a little over a week. We'll see how that goes! It's supposed to help me with my bad PMS and also make my periods lighter. (They've been crazy!)

    I haven't had any bad side effects as of yet.
    Nika75

    Answer by Nika75 at 12:02 AM on Feb. 10, 2009

  • I was on Yaz for about four months. I did not like it at all. It made me very depressed and moody. It also made me gain a lot of weight.



    But as other posters said it is different for every person.
    myangel21

    Answer by myangel21 at 12:22 AM on Feb. 10, 2009

  • thanks myangel glad i wasnt the only one :]
    aliciatron

    Answer by aliciatron at 12:51 AM on Feb. 10, 2009

  • I just went off it,,,,,,,,I had pregnancy symptons ,,food cravings,,no sleep....night sweats,,,and it raises yuor potassium levels that made me nervous!!!
    cameron536

    Answer by cameron536 at 6:02 AM on Feb. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.